# SDR CA140117004

- Difficulty date: December 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE ENGINE OIL PRESSURE DROPPED TO 0 FOLLOWED BY A DECREASE OF PROPELLER SPEED AND AN INCREASE OF TORQUE INDICATION.  AROUND 30 SECONDS AFTER LOSS OF OIL PRESSURE THERE WAS AN UN-COMMANDED ENGINE SHUTDOWN. THE ACFT LANDED UNEVENTFULLY WITH A SINGLE ENGINE RUNNING. THE ENGINE WILL BE REMOVED FOR INVESTIGATION.
